Публикация №9066

Название публикацииFUNCTIONAL INTEGRAL REPRESENTATIONS OF SOLUTIONS FOR STOCHASTIC EQUATIONS OF SCHRODINGER-BELAVKIN TYPE
Название на другом языке
Тип публикацииСтатья
ИзданиеDOKLADY AKADEMII NAUK
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания1999
Том364
Номер6
ГлаваНе задан
Страницы747-751
АннотацияНе задан
АвторыAlbeverio Sergio
и др.
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(1997) CONTINUOUS QUANTUM MEASUREMENT: LOCAL AND GLOBAL APPROACHES

(1996) REPRESENTATION OF THE SOLUTIONS OF THE BELAVKIN QUANTUM MEASUREMENT EQUATION BY A RIGOROUS VERSION OF THE MENSKI FUNCTIONAL INTEGRATION FORMULA